Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 68, NWS Midland/Odessa, TX

April 11, 2012Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 11, 2012, 5:01 PM MDT for Lea County, New Mexico. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2012, 5:01 PM MDT (23:01 UTC)
Expired
Apr 11, 2012, 6:00 PM MDT
In force
59 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Lea County, NM

The radar

The Cannon AFB radar (KFDX), 132 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 5:05 PM MDTHAIL 2.75Crossroads, NMA TRAINED SPOTTER REPORTED TENNIS TO BASEBALL SIZ HAIL IN CROSSROADS, IN ADDITION TO 60 TO 70 MPH WINDS.
Apr 11, 5:44 PM MDTHAIL 2.55 Se Crossroads, NM
Apr 11, 5:49 PM MDTHAIL 410 Se Crossroads, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 2:43 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-326 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS54 KMAF 112301
SVRMAF
NMC025-120000-
/O.NEW.KMAF.SV.W.0068.120411T2301Z-120412T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
501 PM MDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 600 PM MDT

* AT 458 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM PRODUCING TENNIS BALL SIZE HAIL... AND         
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  CROSSROADS...OR 18 MILES NORTH OF TATUM...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  CROSSROADS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL 
TO TENNIS BALLS. SEEK SAFE SHELTER AWAY FROM WINDOWS. TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3358 10305 3331 10306 3335 10362 3357 10366
TIME...MOT...LOC 2259Z 257DEG 20KT 3350 10340

$$
3 follow-up statements
892 
WWUS54 KMAF 112310
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 PM MDT WED APR 11 2012

NMC025-120000-
/O.CON.KMAF.SV.W.0068.000000T0000Z-120412T0000Z/
LEA NM-
510 PM MDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN LEA COUNTY...

AT 457 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING TENNIS BALL SIZE HAIL...AND DESTRUCTIVE WINDS 
OF 60 TO 70 MPH 6 TO 8 MILES WEST OF CROSSROADS. 

THIS STORM IS IN CROSSROADS AND AT 507 PM MDT A SECOND REPORT OF 
TENNIS TO BASEBALL HAIL AND WIND GUSTS OF 60 TO 70 MPH WERE REPORTED 
IN CROSSROADS.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3358 10305 3331 10306 3335 10362 3357 10366
TIME...MOT...LOC 2306Z 257DEG 20KT 3351 10335

$$
619 
WWUS54 KMAF 112347
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
547 PM MDT WED APR 11 2012

NMC025-120000-
/O.CON.KMAF.SV.W.0068.000000T0000Z-120412T0000Z/
LEA NM-
547 PM MDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN LEA COUNTY...

AT 542 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED OVER NORTHEASTERN LEA COUNTY...OR ABOUT 15 MILES NORTHEAST OF
TATUM...MOVING EAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
NORTHEASTERN LEA COUNTY AND EXTREME NORTHEASTERN LEA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3346 10339 3358 10305 3331 10306 3335 10362
TIME...MOT...LOC 2345Z 274DEG 25KT 3344 10317

$$
020 
WWUS54 KMAF 112355
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
555 PM MDT WED APR 11 2012

NMC025-120000-
/O.CON.KMAF.SV.W.0068.000000T0000Z-120412T0000Z/
LEA NM-
555 PM MDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN LEA COUNTY...

AT 549 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GRAPEFRUIT SIZE 10 
MILES SOUTHEAST OF CROSSROADS ON STATE HIGHWAY 125.  MOVING EAST 
AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM 
INCLUDE...NORTHEASTERN LEA COUNTY AND STATE HIGHWAY 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3346 10339 3358 10305 3331 10306 3335 10362
TIME...MOT...LOC 2352Z 274DEG 25KT 3342 10318

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:21 PM MDT, 40 minutes earlier.

Area forecast discussion, Apr 11, 4:21 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
521 PM CDT WED APR 11 2012

.DISCUSSION...

SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...

MVFR CONVECTION THRU EVENING HRS...ESPECIALLY ERN TERMINALS. MVFR
STRATUS DECK AT KMAF NEAR SUNRISE. OTHERWISE...NO MAJOR AVIATION
CONCERNS ATTM.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS.

&&

44
Hazardous weather outlook, Apr 11, 12:53 PM MDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
153 PM CDT WED APR 11 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
153 PM CDT WED APR 11 2012 /1253 PM MDT WED APR 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS INTO THE EVENING ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO. STORMS WILL BE MOST FAVORED OVER SOUTHEAST NEW
MEXICO...THE LOWER TRANS PECOS...AND THE PERMIAN BASIN. THERE IS A
SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND THE
MAIN CONCERNS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED SEVERE STORMS WILL BE POSSIBLE THURSDAY AFTERNOON AND EVENING
ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS. LARGE HAIL AND
DAMAGING WIND WILL BE POSSIBLE.

FIRE WEATHER CONCERNS ACROSS THE GUADALUPE MOUNTAINS ESPECIALLY
BELOW 6000 FT WITH WEST WINDS OF 20 TO 30 MPH AND RH/S AROUND OR
JUST BELOW 15 PERCENT. A FIRE WEATHER WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ACROSS SOUTHEAST NEW MEXICO AND
WEST TEXAS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS
AND BE PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 11, 3:09 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
409 PM CDT WED APR 11 2012

TXZ057-058-112130-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
409 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL CULBERSON COUNTY UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CULBERSON COUNTY AT
407 PM CDT...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OVER 55 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING
ARE POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&
Special weather statement, Apr 11, 3:28 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
428 PM CDT WED APR 11 2012

TXZ057-058-112200-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
428 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL CULBERSON AND WEST CENTRAL REEVES COUNTIES UNTIL 500 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL CULBERSON COUNTY
AT 428 PM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OF 55 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&
Special weather statement, Apr 11, 3:42 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
442 PM CDT WED APR 11 2012

NMZ028-TXZ058-258-112215-
EDDY COUNTY PLAINS-GUADALUPE MOUNTAINS-
REEVES COUNTY AND UPPER TRANS PECOS-
342 PM MDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN CULBERSON AND SOUTH CENTRAL EDDY COUNTIES UNTIL 415 PM
MDT/515 PM CDT/...

A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF WHITES CITY AT
342 PM MDT/442 PM CDT/...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING/1000 PM CDT WEDNESDAY EVENING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&
Local storm report, Apr 11, 3:52 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             35 W PECOS              31.41N 104.09W
04/11/2012  E2.50 INCH       CULBERSON          TX   STORM CHASER

            TRAINED SPOTTER REPORTED 2 TO 2.5 INCH HAIL AND WINDS UP
            TO 60 MPH.

&&

MSCHULDT
Special weather statement, Apr 11, 4:23 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
523 PM CDT WED APR 11 2012

TXZ081-112245-
BIG BEND AREA-
523 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 545 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 25 MILES SOUTHEAST OF CASTOLON AT
522 PM CDT...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&
Special weather statement, Apr 11, 4:42 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT WED APR 11 2012

TXZ058-067-112330-
WARD-REEVES COUNTY AND UPPER TRANS PECOS-
542 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME TO NICKEL SIZED HAIL AND 40
TO 55 MPH WINDS AFFECTING EAST CENTRAL REEVES AND WESTERN WARD
COUNTIES UNTIL 630 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER PECOS AT
542 PM CDT...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:41 PM MDTFire Weather WatchMAF13 hr
Apr 11, 4:03 PM MDTSevere Thunderstorm WarningMAFLea57 min
Apr 11, 4:09 PM MDTSevere Thunderstorm WarningMAFEddy66 min
Apr 11, 4:37 PM MDTSevere Thunderstorm WarningMAFEddy53 min
Apr 11, 5:10 PM MDTSevere Thunderstorm WarningMAFEddy65 min
Apr 11, 5:29 PM MDTSevere Thunderstorm WarningMAFEddy34 min
Apr 11, 5:58 PM MDTSevere Thunderstorm WarningMAFLea62 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.